# SDR ABXA20250515096

- Difficulty date: May 15, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 94,292 hours, 28,119 cycles
- System (JASC): 7400 · Ignition System
- Part: Egt Indication
- Condition: Reads High
- Location: Lt Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, ATTEMPTED NORMAL START ON LEFT ENG, EGT WAS HIGH. ABORTED START. ACCOMPLISHED QRH PROCEDURE. SECOND ATTEMPT WAS HIGH EGT AND ABORTED. NO EXCEEDANCE OF EGT.  AIRCRAFT RETURNED TO BLOCKS (BTB).  MAINTENANCE PERFORMED IGNITION SYSTEM AUDIBLE TEST IAW AMM 74-00-00. OPS CHECK GOOD.  A/C RETURNED TO SERVICE.
